# SDR AALA20140702010

- Difficulty date: July 2, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION AT AFT CARGO RT TRANSITION PANELS FROM STATIONS 727 TO 767.  REMOVED CORRODED SECTION & SPLICED IN NEW SECTION IAW SRM 53-00-53-2R 6.
